# SDR ASAA2024112254059

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 64,158 hours, 19,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOWER SIDEWALL 17ABC ON BULB INOP. GROUNDED - YES. RELAMPED EMERGENCY EXIT SIGN LOWER SIDEWALL 17ABC LIGHT BULB, OPS CK GOOD IAW B737-800 AMM 33-51-01-960-801.
